# SDR COMA0670207

- Difficulty date: October 30, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 11,050 hours, 5,591 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: CN6220101009
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER FAN COWL IS DENTED.  REPAIRED RT LOWER COWL IAW REO 670-54-16-694.
